# SDR ASAA2021052935072

- Difficulty date: May 29, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,080 hours, 13,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 917 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AROUND WASTE VACUUM EXHAUST VENT. GROUNDED - YES. REMOVED CORROSION FROM THE FUSELAGE SKIN AT STA 917, BETWEEN STR-21L AND STR-22L, ORIGINAL THICKNESS 0.125", REMOVED 0.023", REMAINING THICKNESS 0.102" AREA FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1. REMOVED THE BLENDING SKIN, FABRICATED REPAIR DOUBLER, TRIPLER, AND FILLERAND INSTALED REPAIR AT STA 911 TO STA924, STR-21L TO STR-22L IAW B737-800SRM 53-70-01-2R-3 REPAIR 3. THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY IAW B737-800 SRM 53-70-01-2R-3 REPAIRS TABLE 202.
